# SDR AWXA0000446

- Difficulty date: July 7, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- Aircraft time: 56,649 hours, 46,592 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

COULD NOT CONTROL PRESSURIZATION CLIMBING FROM FL 300 TO 310,  O2 MASK DID NOT DEPLOY, NO EMERGENCY CALLED.      NO CORRECTIVE ACTION IN SCEPTRE AT THIS TIME.
